# SDR C8GA20090113

- Difficulty date: March 23, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1090 S17-19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE EXISTING EXTERNAL REPAIR LOCATED AT BS 1090 STRINGER 17R -19R IS NON-COMPLIANT WITH SRM.  REMOVED EXISTING REPAIR, PERFORMED HFEC INSP WITH NO DEFECTS.  FABRICATED AND INSTALLED NEW DOUBLER REPAIR FROM 2024 T3 .063" DIM. 11.25 X 10.25". NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
